Open Access
Translator Disclaimer
2012 Fixed Point Theorems on a Metric Space Endowed With an Arbitrary Binary Relation and Applications
B. Samet, M. Turinici
Commun. Math. Anal. 13(2): 82-97 (2012).

Abstract

In this paper, we establish fixed point theorems for contractive mappings on a metric space endowed with an amorphous binary relation. The presented theorems extend and generalize many existing results on metric and ordered metric spaces. We apply also our main result to derive fixed point theorems for cyclical contractive mappings.

Citation

Download Citation

B. Samet. M. Turinici. "Fixed Point Theorems on a Metric Space Endowed With an Arbitrary Binary Relation and Applications." Commun. Math. Anal. 13 (2) 82 - 97, 2012.

Information

Published: 2012
First available in Project Euclid: 9 October 2012

zbMATH: 1259.54024
MathSciNet: MR2998356

Subjects:
Primary: 47H10 , 54H25

Keywords: binary relation , cyclical mappings , fixed point , metric space , ordered set

Rights: Copyright © 2012 Mathematical Research Publishers

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.13 • No. 2 • 2012
Back to Top